# SDR UALA2013052203531

- Difficulty date: May 21, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 48,031 hours, 12,158 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 1445
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ISOLATION VALVE LIGHT ILLUMINATED.  ASSOCIATED BLEED ISOLATION VALVE EICAS MESSAGE IS DISPLAYED.  R & R ISOLATION VALVE IAW MM, OPS CHECKED OK.
